# SDR 2006FA0000601

- Difficulty date: June 1, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N787TA
- Make and model: Beech 400A
- Aircraft serial: RK260
- System (JASC): 2450 · AC Power Distribution System
- Part: Fuse
- Part number: 251005
- Condition: Failed
- Location: Emer Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NO BATTERY VOLTAGE INDICATION ON VOLTMETER WITH ALL DC BUSSES POWERED.  TROUBLESHOOTING FOUND AIRCRAFT WOULD NOT GO INTO EMERGENCY POWER OR PERFORMED FEEDER FAULT TEST.  FOUND 5A MICROFUSE F105 CONNECTED TO K005 EMERGENCY BUSS POWER RELAY OPEN.  REPLACED F105 FUSE, ALL DC POWER FUNCTIONS NORMAL, NO FAULTS NOTED.  (K)
